Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2025, 12:12 PM CDT for Wilcox County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 12:12 PM CDT (17:12 UTC)
- Expired
- Jun 8, 2025, 1:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 140 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1474 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted.
632
WUUS54 KMOB 081712
SVRMOB
ALC131-081800-
/O.NEW.KMOB.SV.W.0101.250608T1712Z-250608T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1212 PM CDT Sun Jun 8 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Western Wilcox County in south central Alabama...
* Until 100 PM CDT.
* At 1212 PM CDT, a severe thunderstorm was located over Surginer, or
12 miles north of Thomasville, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Camden, Pine Hill, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3212 8724 3210 8723 3208 8719 3205 8718
3205 8716 3183 8734 3183 8750 3194 8767
3200 8767 3200 8763 3201 8762 3213 8762
3213 8752 3219 8752
TIME...MOT...LOC 1712Z 294DEG 24KT 3209 8770
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM4 follow-up statements
036
WWUS54 KMOB 081721
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1221 PM CDT Sun Jun 8 2025
ALC131-081800-
/O.CON.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
1221 PM CDT Sun Jun 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...
At 1221 PM CDT, a severe thunderstorm was located over Vineland, or
12 miles northeast of Thomasville, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Camden, Pine Hill, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3212 8739 3206 8718 3205 8718 3205 8716
3183 8734 3183 8750 3194 8767 3200 8767
3200 8763 3201 8762 3213 8762 3213 8752
TIME...MOT...LOC 1721Z 294DEG 24KT 3206 8763
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM394
WWUS54 KMOB 081735
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1235 PM CDT Sun Jun 8 2025
ALC131-081800-
/O.CON.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
1235 PM CDT Sun Jun 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...
At 1235 PM CDT, a severe thunderstorm was located 4 miles northeast
of Pine Hill, or 14 miles west of Camden, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Camden, Pine Hill, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3195 8767 3200 8764 3200 8763 3201 8762
3202 8762 3211 8758 3204 8717 3203 8718
3183 8734 3183 8750 3194 8767
TIME...MOT...LOC 1735Z 294DEG 24KT 3202 8753
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM016
WWUS54 KMOB 081748
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1248 PM CDT Sun Jun 8 2025
ALC131-081800-
/O.CON.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
1248 PM CDT Sun Jun 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...
At 1248 PM CDT, a severe thunderstorm was located 5 miles east of
Yellow Bluff, or 7 miles southwest of Camden, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Camden and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3188 8756 3206 8741 3201 8720 3183 8734
3183 8747
TIME...MOT...LOC 1748Z 296DEG 26KT 3193 8739
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM010
WWUS54 KMOB 081800
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
100 PM CDT Sun Jun 8 2025
ALC131-081810-
/O.EXP.KMOB.SV.W.0101.000000T0000Z-250608T1800Z/
Wilcox AL-
100 PM CDT Sun Jun 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILCOX COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
LAT...LON 3188 8756 3206 8741 3201 8720 3183 8734
3183 8747
TIME...MOT...LOC 1800Z 294DEG 24KT 3190 8731
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:49 AM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jun 8, 6:49 AM CDT, 5 hours 23 minutes before
Area Forecast Discussion National Weather Service Mobile AL 649 AM CDT Sun Jun 8 2025 ...New Aviation... .DISCUSSION... Issued at 323 AM CDT Sun Jun 8 2025 The leading edge of a mesoscale convective system moving through central Alabama and east-central Mississippi will continue moving east-southeastward early this morning. The latest CAMs have the leading edge entering into our far northern zones by daybreak, but also shows signs of it slowing down and breaking apart before it even comes close to reaching Highway 84. However, we are expecting a resurgence of storms late this afternoon through the overnight period as the center of a large deep low pressure system moves eastward along the U.S./Canada border, with a trough extending southward approaching the Mississippi River on Monday. Despite the cirrus canopy moving over our area this morning, it will likely thin out resulting in adequate insolation and surface heating. Therefore, we are anticipating an afternoon environment full of significant MLCAPE values around 2,500 to 3,000j/kg. Deep layer shear values however should only be in the 35 to 40 knot range. SPC has our entire area in a Marginal Risk of severe weather through tonight, and a few of the stronger storms may exhibit bowing segments with gusty winds to 50 mph and hail up to one inch in diameter. We are expecting similar environmental conditions on Monday, but also higher rain chances. As a result, SPC has much of our area in a Slight Risk of severe weather. Very warm temperatures will persist with today's high temperatures 2 to 6 degrees above normal, ranging from 90 to 95 degrees interior areas, around 90 degrees closer to the coast, with mid 80s at the beaches and barrier islands. Apparent temperatures (heat indices) should range from the upper 90s to as high as 105 degrees across much of the area. Low temperatures tonight should be between 69 to 76 degrees, with upper 70s at the beaches and barrier islands. These temps are around 5 to 10 degrees above normal. /22 Tuesday Through Saturday... Deep upper-level troughing over the Great Lakes region begins to lift northeastward by Tuesday night and into Wednesday as an upper ridge builds in over the southeast US. Over our local area, the active and diffluent westerly to northwesterly flow pattern, with several embedded shortwaves moving through it, will continue through early Wednesday. Several more rounds of showers and storms are expected to develop during this Tuesday through Wednesday morning timeframe as the shortwaves move across the area. Cannot rule out at least one more MCS that may attempt to develop and move through, bringing with it the risk for gusty winds. We will monitor this closely over the coming days as we begin receiving hi-res guidance. By Thursday and through the remainder of the period, flow aloft becomes southwesterly as the upper ridge builds to our east and a southern-stream shortwave trough slowly pushes into the Lower Mississippi River Valley. The presence of the upper ridge should bring us back to a more typical summertime pattern, with scattered to locally numerous pulse-type storms developing during the afternoon and dissipating by the evening due to the loss of daytime heating. However, with the upper trough just to our west, rain chances may remain a bit higher than what we typically see in the summer. Highs on Tuesday and Wednesday will be in the mid to upper 80s. Highs climb back into the upper 80s to low 90s for the remainder of the period as rain chances taper down a bit. Lows through Wednesday night will range from the upper 60s inland to the mid 70s along the coast. Lows increase to the low 70s inland to the upper 70s along the coast by Thursday night. /96 && .AVIATION... (12Z TAFS) Issued at 642 AM CDT Sun Jun 8 2025 VFR conditions will prevail through 09/12z. A band of showers and storms will move into our northern counties this morning, and then slowly dissipate. Additional showers and storms will develop late this afternoon across our interior areas, and expand toward the coast in the evening. A lot of this convection is likely to continue across most of our area past midnight. Expect brief reductions in visibility and ceilings in some of the heavier activity. Southwesterly to westerly winds from 5-10 knots will continue across interior areas, and from 10-15 knots with gusts to around 20 knots across our coastal zones. /22 && .MARINE... Issued at 300 PM CDT Sat Jun 7 2025 Small craft operators over the Gulf should exercise caution today into Monday due to moderate westerly to southwesterly winds of 15-20 knots. An increase in coverage of showers and storms will occur tonight through Thursday, and mariners should be on the lookout as the stronger storms that will bring higher winds and low visibilities. Mariners should also be on the lookout for the potential of waterspouts during morning activity near the coast. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 92 73 90 72 87 72 88 72 / 50 60 60 70 90 50 70 20 Pensacola 91 77 89 76 86 74 87 75 / 50 60 70 80 90 60 70 30 Destin 90 79 88 78 85 75 87 76 / 50 60 70 70 90 60 70 30 Evergreen 91 71 89 70 87 69 89 69 / 70 70 80 80 90 40 60 20 Waynesboro 89 69 88 69 86 68 89 69 / 60 60 80 70 80 30 60 20 Camden 86 69 86 68 84 67 87 69 / 70 60 90 80 70 30 50 20 Crestview 93 72 91 71 88 69 90 70 / 60 60 80 70 90 40 70 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 8, 12:04 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
1204 PM CDT Sun Jun 8 2025
ALZ053>055-081745-
Clarke AL-Wilcox AL-Monroe AL-
1204 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND WILCOX COUNTIES THROUGH 1245 PM CDT...
At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Dannelly Reservoir to near
Wayne. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden, Pine Hill, Vredenburgh, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3220 8736 3220 8733 3214 8728 3214 8725
3212 8726 3208 8719 3205 8718 3205 8686
3196 8686 3196 8691 3189 8691 3176 8759
3199 8780 3200 8763 3213 8762 3213 8752
3221 8752 3224 8739
TIME...MOT...LOC 1704Z 285DEG 25KT 3218 8732 3212 8776
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:28 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 48 hr |
| Jun 8, 12:04 PM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Jun 8, 12:55 PM CDT | Special Weather Statement | MOB | Wilcox | 50 min |
| Jun 8, 1:03 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 42 min |
| Jun 8, 1:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 34 min |
| Jun 8, 1:51 PM CDT | Special Weather Statement | MOB | Crenshaw | 24 min |
| Jun 8, 2:08 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jun 8, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 47 min |
| Jun 8, 2:37 PM CDT | Special Weather Statement | MOB | Covington | 38 min |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Jun 8, 3:08 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 5 days |
| Jun 8, 3:09 PM CDT | River Flood Warning | MOB | Clarke, Washington | 5 days |
| Jun 8, 6:13 PM CDT | Special Weather Statement | MOB | Washington | 47 min |
| Jun 8, 6:26 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 34 min |
| Jun 8, 6:44 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 31 min |
| Jun 8, 6:57 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.